# SDR VTZA97510

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 190600
- Condition: Binding
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6364 - BOS-BWI - DURING TAXI, EXPERIENCED A PROBLEM WITH THE NOSE WHEEL STEERING NOT TURNING THE AIRCRAFT TO THE RIGHT AT TAXI SPEED.  MAINTENANCE CONTROL NOTIFIED AND AIRCRAFT DIVERTED TO IAD.  MAINTENANCE WAS DISPATCHED AND FOUND THAT THE STEERING CABLE WAS BINDING.  MAINTENANCE REPLACED THE CABLE AND TESTED THE SYSTEM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
